Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Face getting darker with black spots. What can I do to become fair?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
My face is getting darker day by day, and even i am getting black spots on my face, kindly help me on what can i do so that i look fair with clear face
Posted Thu, 24 Oct 2013 in General Health
Answered by Dr. Raju A.T 1 hour later
Brief Answer:
Vit A based creams

Detailed Answer:

Thanks for your query.

Vitamin A based creams are better for maintaining good health in the skin. ADAPALENE is one such ointment, which applied once daily in the night improves fairness and removes scars.

Also a lotion named MELANORM helps to maintain complexion. Applied once in a day in morning hours is better to maintain fair skin.

Hope, I answered your query.

Above answer was peer-reviewed by
Follow-up: Face getting darker with black spots. What can I do to become fair? 13 hours later

Thanks for the valuable reply. Actually i am in night shift, so can i apply ADAPALENE ointment while coming to office, or else in the morning before i sleep. As my shift timing is from 8 PM to 5 AM. And also suggest me on MELANORM lotion on the same.
Answered by Dr. Raju A.T 2 days later
Brief Answer:
You can apply before sleep

Detailed Answer:

Yes, you can apply Adapalene in the morning before sleep and melanorm in the night.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor